• You can contact Live Chat for live support. We guarantee to answer you 💌
  • We opened a new 🦘Off-topic category on our forum! Create threads on any topic and enjoy unlimited interaction!
  • Hi Guest! We need your assistance. ❤️ Please support our community with a review on TrustPilot🌟
  • Did you know that you can hide any notification by clicking on the Close button in the upper right corner? 👉
  • You can enter the short address 🪄 ngu.team in the address bar of your browser, and http://nevergiveupteam.com/ will open

Duromine And Short Of Breath

S

Seva

New Member
Standard Member
May 4, 2015
6
2
3
41
Hi Everyone,
I have a problem with duromine!my heart beat increases and I get short of breath. I feel like to take deep breath but I can't. I stopped Duromine and after 2 days this stopped. I started it again today and I am short of beath again. Does anyone else experience such thing? Is it dengerous? Any solution?
Thanks a lot
Seva
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
659
546
113
Hi, Seva
Yes, I heard of such effect from some users. Have you ever experienced such effect before? How long do you take the pills? Usually such side effects disappear after several days. Personally I don't think it is too dangerous, it's just Duromine is a stimulant, hence the increased heart beat. But doctors know best of course.
Anyways, I think you did right by stopping it. Still, I recommend you to visit your physician and tell him about it, maybe you need a smaller dose, or maybe this drugs isn't for you...

I wish you all the best! :)
 
  • Like
Reactions: Seva
S

Seva

New Member
Standard Member
May 4, 2015
6
2
3
41
Hi Kate,
Sorry for the late reply. I'm on Duromine again. The short of breath has gone so far and I've lost 2.3 kg in 2 weeks with being on Duromine on and off :)
 

Similar threads

C
Replies
0
Views
24
C
Twinkle T
Replies
2
Views
529
Dre
S
Replies
1
Views
348
StacyB
StacyB